I drink 8 16oz. glasses of water everyday. Side effect got much better
when I start drinking lots of water. I don't know if that is normal for hep c
treatment but make sure you keep yourself very clean in that area. The
meds seem to cause burning.
Try also using liquid acidopholus. If drinking it doesn't help you can do a douche or even do one with yogurt, be sure the yogurt has live active cultures.
The yogurt is soothing and it will help reintroduce positive flora that may have been killed off.
Early on, I felt as though I was getting a yeast infection, yet those symptoms subsided after a week. I take cranberry regularly for urinary tract health and I do eat lots of yogurt. Drinking lots of water seems to help with many of the sx.
Sorry you experience this but it's nice to know that this part and parcel! I had excess wetness not smelly or coloured just a feeling as if I was bleeding but it was just wetness clear liquid and when mentioned it to the BBv nurse she looked confused now on my fith shot this Friday and it's defo calmed down I hope this helped to know that I experienced changes in my pants and discomfort which sorted it self out. Careful with the burning maybe should hand a sample of urine in . But as yourself I had this seven days into treatment and went on for two weeks. The yogurt is always a good option used it myself when worked abroad when in teens and never had access to doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.